Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 174, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 23, 2012, 11:05 PM EDT for Mercer County, Washington County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 11:05 PM EDT (03:05 UTC)
- Expired
- Mar 23, 2012, 11:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mercer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 6:25 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS53 KLMK 240305
SVRLMK
KYC167-229-240330-
/O.NEW.KLMK.SV.W.0174.120324T0305Z-120324T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1105 PM EDT FRI MAR 23 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1130 PM EDT
* AT 1103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SIMSTOWN...MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
SPRINGFIELD...
THOMPSONVILLE AND PLEASANT GROVE...
MACKVILLE AND JENKINSVILLE...
CARDWELL AND BATTLE...
DUNCAN AND TABLOW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3768 8500 3768 8503 3763 8506 3763 8526
3765 8534 3790 8511 3789 8511 3789 8501
3795 8494 3794 8490 3795 8485 3793 8482
3791 8482 3791 8479 3789 8480 3790 8478
TIME...MOT...LOC 0306Z 218DEG 38KT 3764 8520
WIND...HAIL 60MPH 1.00IN
$$
RAS1 follow-up statement
612
WWUS53 KLMK 240332
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 PM EDT FRI MAR 23 2012
KYC167-229-240342-
/O.EXP.KLMK.SV.W.0174.000000T0000Z-120324T0330Z/
MERCER KY-WASHINGTON KY-
1132 PM EDT FRI MAR 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND WESTERN MERCER
COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF PENNY SIZE HAIL AND HEAVY RAIN.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3768 8500 3768 8503 3763 8506 3763 8526
3765 8534 3790 8511 3789 8511 3789 8501
3795 8494 3794 8490 3795 8485 3793 8482
3791 8482 3791 8479 3789 8480 3790 8478
TIME...MOT...LOC 0305Z 218DEG 38KT 3763 8521
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:10 PM EDT, 7 hours 55 minutes earlier.
Area forecast discussion, Mar 23, 3:10 PM EDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT FRI MAR 23 2012 .Short Term (Today through Saturday night)... Issued at 310 PM EDT Fri Mar 23 2012 Upper-level low spinning over Missouri will continue to bring chances of showers and storms through the rest of today and tonight, and on into Saturday and Saturday night. Currently, band of showers/storms are pushing north, with a few low-topped cells rotating within the band. Even had a report of one of the storms producing a quick touchdown south of the Gene Snyder in south Jefferson county KY. Other cells moving through Shelby county show rotation as well. This trend may continue for the next hour or so east of I-65. Otherwise, the main show should be the strong to severe storms popping up across southern IL and western KY. Those cells are producing mostly large hail and a few isolated reports of tornadoes. However, the storms are moving more north than east, so it may take a few more hours before the line reaches our CWA border. That is also assuming that the storms continue to develop on the southern edge and move north. Looks like any threat with storms upstream will be west of I-65 between 5-8pm EDT. If the line continues east, the severe threat should diminish as low-level instability weakens after sunset. However, isolated hailers will still be possible across the area overnight. Until sunset though, if those storms reach this far east, there will be a hail, isolated tornado and damaging wind threat. Overnight, the potential line will lose some strength but will continue eastward across the CWA as the upper low approaches. For tomorrow, looks like the southeast portion of the CWA will have the best chance for rain/storms as another band of instability develops downstream of the upper low. Again, hail will be the main threat with any storm with low freezing/wet-bulb heights mainly during the afternoon hours. Activity should again be scattered-numerous, but less threatening than today. Any precipitation should move east out of the CWA tomorrow night. Concerning temps, overnight lows will drop into the low 50s, and tomorrow night. Tomorrow, more clouds will blanket the area, so think temps will suffer more with the upper low overhead. Have highs in the low 60s north to the upper 60s south/southeast. .Long Term (Sunday through Friday)... Updated at 300 PM EDT Mar 23 2012 The closed low will be centered over the Carolinas by Sunday morning. Still appears the bulk of the deep moisture will be east of our forecast area, which will mean an end to precipitation for most locations. There could be a few showers across eastern Kentucky during the afternoon hours, but our area looks to remain dry. With some cloud cover remaining across our eastern CWA, high temperatures in the upper 60s can be expected, while our western CWA should get into the lower 70s. Surface high pressure and ridging aloft remains on track to slide across the forecast area Sunday night through Tuesday. This will keep the area dry, with high temperatures mostly in the upper 60s and low 70s. Overnight lows will generally range from the upper 40s to low 50s. As mentioned in the previous forecast discussion, Monday night will be the coolest night with readings ranging from the low 40s in the northeast to upper 40s in the southwest. Some isolated locations could dip into the upper 30s. By late Tuesday night a cold front will approach the forecast area from the northwest as upper-level ridging and surface high pressure shift east. This front will push southeast across southern Indiana and central Kentucky Wednesday and Wednesday night, providing scattered showers and thunderstorms. By Thursday morning, this boundary should be positioned across the Tennessee Valley or perhaps even further south, which means we will get back into another dry period Thursday through Friday. Temperatures will warm up for most locations Wednesday out ahead of the cold front, with readings in the mid and perhaps upper 70s. Will cool things down a few degrees Thursday and Friday, with readings in the upper 60s and low 70s expected. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Mar 23 2012 Several bands of showers with a threat of embedded thunderstorms will rotate to the north around the east side of a closed low across Missouri. For this evening and overnight, expect mostly cloudy skies with ceilings within the VFR range outside of any showers. Expect several hours of partly cloudy skies at BWG with a band of showers potentially moving across BWG in the 21z to 23z time frame. At SDF scattered thunderstorms will be affecting the TAF site right around the TAF issuance time of 18z. These storms will have exited the SDF airport by 1930z. Scattered showers with some embedded thunder will affect LEX in the 18z to 22z time frame. For the overnight period, scattered showers will continue, although mostly cloudy skies will predominate with ceilings near the VFR/MVFR threshold. South winds around 10 mph will continue through this afternoon. Between 18z and 21z, some wind gusts may exceed 20mph. Winds will diminish to around 5 to 7 mph tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......AL Long Term........MJP Aviation.........JSD
Hazardous weather outlook, Mar 23, 10:37 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1037 PM EDT FRI MAR 23 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-250245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1037 PM EDT FRI MAR 23 2012 /937 PM CDT FRI MAR 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A LARGE LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY TONIGHT. AHEAD OF IT...SCATTERED THUNDERSTORMS WILL CONTINUE TO THREATEN THE ENTIRE REGION. THROUGH THE EVENING HOURS A FEW THUNDERSTORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL...ISOLATED DAMAGING WIND GUSTS AND AMPLE LIGHTNING BEING THE MAIN THREATS. A BRIEF TORNADO COUOLD SPIN UP. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE EAST OF I-65. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY AS THE UPPER LOW MOVES ACROSS CENTRAL KENTUCKY. THERE IS A CHANCE FOR THUNDERSTORMS ALONG AND AHEAD OF A FRONTAL BOUNDARY LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Special weather statement, Mar 23, 10:34 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1034 PM EDT FRI MAR 23 2012
KYZ054-064-065-240315-
GREEN-MARION-TAYLOR-
1034 PM EDT FRI MAR 23 2012
...STRONG THUNDERSTORM WITH HEAVY RAIN...HALF INCH HAIL...AND 40 MPH
WINDS...
AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF GREENSBURG...AND MOVING
NORTHEAST AT 45 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEBANON...
GREENSBURG...
CAMPBELLSVILLE...
DURHAMTOWN AND SALOMA...
HOBSON AND WILLOWTOWN...
JESSIETOWN AND FINLEY...
CALVARY AND NEW MARKET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3737 8566 3747 8558 3745 8553 3748 8550
3747 8549 3747 8547 3755 8550 3767 8540
3767 8536 3765 8535 3763 8526 3763 8504
3747 8505 3724 8551
TIME...MOT...LOC 0235Z 229DEG 37KT 3737 8548
RASSpecial weather statement, Mar 23, 10:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 PM EDT FRI MAR 23 2012
KYZ066-077-078-240330-
ADAIR-CASEY-RUSSELL-
1038 PM EDT FRI MAR 23 2012
...STRONG THUNDERSTORM WITH HEAVY RAIN...PENNY SIZE HAIL...AND 40 MPH
WINDS...
AT 1035 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF JAMESTOWN...AND MOVING
NORTHEAST AT 30 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LIBERTY...
SYCAMORE FLAT AND NEATSVILLE...
PELLYTON AND BARNETT SPRINGS...
DUNNVILLE AND CRESTON...
EVANS FORD AND RUBERT FORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3712 8527 3752 8486 3743 8485 3738 8479
3737 8475 3736 8472 3730 8471 3728 8473
3724 8471 3712 8488 3700 8511
TIME...MOT...LOC 0239Z 223DEG 26KT 3713 8511
RASSpecial weather statement, Mar 23, 10:40 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1040 PM EDT FRI MAR 23 2012
KYZ029-030-034-038-240330-
BULLITT-JEFFERSON-SHELBY-SPENCER-
1040 PM EDT FRI MAR 23 2012
...STRONG THUNDERSTORM WITH HEAVY RAIN...PENNY SIZE HAIL...AND 40 MPH
WINDS...
AT 1035 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF TAYLORSVILLE...AND MOVING
NORTHEAST AT 40 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TAYLORSVILLE...
SHELBYVILLE...
WILSONVILLE AND ELK CREEK...
L S PARK AND VEECH...
FINCHVILLE AND SIMPSONVILLE...
JOYES AND MONTCLAIR...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3834 8499 3832 8497 3828 8500 3820 8500
3814 8502 3796 8539 3795 8542 3799 8549
3797 8552 3805 8564 3830 8538 3831 8533
3836 8528
TIME...MOT...LOC 0240Z 221DEG 36KT 3807 8546
RASLocal storm report, Mar 23, 10:43 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 1 NW MARTINSBURG 38.46N 86.05W
03/23/2012 E1.00 INCH WASHINGTON IN TRAINED SPOTTER
SPOTTER REPORTED NICKEL TO QUARTER SIZE HAIL FALLING
&&
EVENT NUMBER LMK1200464
LGSpecial weather statement, Mar 23, 10:43 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT FRI MAR 23 2012
INZ077-092-240330-
CLARK-WASHINGTON-
1043 PM EDT FRI MAR 23 2012
...STRONG THUNDERSTORM WITH HEAVY RAIN...NICKEL SIZE HAIL...AND 40
MPH WINDS...
AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM BETWEEN MARTINSBURG AND NEW PEKIN...AND MOVING
NORTH AT 20 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...NICKEL SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SALEM...
BLUE RIVER AND DAISY HILL...
FARABEE...
BUNKER HILL...
HARRISTOWN AND SOUTH BOSTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3877 8604 3877 8599 3876 8598 3877 8595
3876 8590 3858 8588 3857 8587 3840 8591
3841 8599 3842 8600 3842 8614 3875 8613
3877 8613 3879 8608
TIME...MOT...LOC 0243Z 186DEG 18KT 3849 8602
RASLocal storm report, Mar 23, 10:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM EDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 4 N BLACK GNAT 37.36N 85.46W
03/23/2012 M62 MPH TAYLOR KY MESONET
TAYLOR COUNTY MESONET REPORTS 62 MPH GUST
&&
EVENT NUMBER LMK1200465
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:07 PM EDT | Special Weather Statement | LMK | Bullitt | 23 min |
| Mar 23, 8:26 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 34 min |
| Mar 23, 8:53 PM EDT | Special Weather Statement | LMK | Jefferson | 22 min |
| Mar 23, 9:22 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 23 min |
| Mar 23, 9:53 PM EDT | Special Weather Statement | LMK | Bullitt, Hardin | 52 min |
| Mar 23, 10:34 PM EDT | Special Weather Statement | LMK | Green, Marion, Taylor | 41 min |
| Mar 23, 10:38 PM EDT | Special Weather Statement | LMK | Casey | 52 min |
| Mar 23, 10:40 PM EDT | Special Weather Statement | LMK | Shelby, Spencer | 50 min |
| Mar 23, 10:46 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor | 29 min |
| Mar 23, 10:52 PM EDT | Tornado Warning | LMK | Casey, Russell | 23 min |
| Mar 23, 11:21 PM EDT | Special Weather Statement | LMK | Henry | 24 min |
| Mar 23, 11:35 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 25 min |
| Mar 23, 11:41 PM EDT | Special Weather Statement | LMK | Garrard | 34 min |
| Mar 23, 11:49 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 27 min |
| Mar 24, 12:41 AM EDT | Special Weather Statement | LMK | Nicholas | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.